# SDR CA150618001

- Difficulty date: June 15, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Dhav DHC8314
- Aircraft time: 32,275 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Regulator
- Part number: 310573501
- Condition: Damaged
- Location: Nr 1 Engine
- Part time: 2,147 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER LANDING CREW NOTICE OIL DRIPPING OUT OF NR 1 ENG COWLING DRAIN.  ON INVESTIGATION, THE LEAK WAS FOUND COMING FROM DAMAGED FITTING THREADS IN THE OIL PRESS REGULATOR HOUSING PN 3105735-01.  HOUSING WAS REPLACED & THE ACFT WAS RETURN TO SERVICE.
